MAUDE Adverse Event Report: EDWARDS LIFESCIENCES IRVINE FORESIGHT; OXIMETER, TISSUE SATURATION

EDWARDS LIFESCIENCES IRVINE FORESIGHT; OXIMETER, TISSUE SATURATION
Model Number FSESL
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the obviously high reading of above 90 was displayed soon after applying a set of foresight sensors on the patient's head.The sensors were replaced, and the measurement was stable at around 65.There was no patient complications reported.
 
Additional Manufacturer Narrative
The device evaluation is anticipated.However, the complaint cannot be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming when the results become available.Complaint histories for all reported events are reviewed against trending control limits, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Additional Manufacturer Narrative
One foresight sensor size large without attached liner was returned for evaluation.There was no visible damage observed from the sensor.There was no visible damage or contamination noticed from the connector area.The reported issue of high values was not able to be confirmed.The sensor monitored sto2 on a hemosphere monitor without any error messages.Both the sto2 and signal quality index (sqi) values were stable.An engineering evaluation was initiated to assess for any manufacturing-related processes which could be correlated to the complaint.As the complaint could not be confirmed, there is not sufficient evidence to determine a root cause.A device history record review was unable to be completed as the lot number is unknown.The lot number for this device was not provided and is unknown, therefore, the full udi number is not available.The primary device identifier (di) number was provided with report id: (b)(4).Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.

Brand Name
FORESIGHT
Common Device Name
OXIMETER, TISSUE SATURATION
Manufacturer (Section D)
EDWARDS LIFESCIENCES IRVINE
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES IRVINE
one edwards way
irvine CA 92614
Manufacturer Contact
jonathan diaz
1 edwards way
irvine, CA 92614
9492507258
MDR Report Key20784008
Report Number2015691-2024-08949
Device Sequence Number8942847
Product Code MUD
UDI-Device Identifier00690103208146
UDI-Public(01)00690103208146
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFSESL
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2024
Supplement Date Received by Manufacturer01/07/2025
Initial Report FDA Received Date11/26/2024
Supplement Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown